# SDR LYNX00011

- Difficulty date: March 23, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N501LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4165
- Aircraft time: 890 hours, 724 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0545
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - SHORTLY AFTER TAKEOFF LEFT MAIN GEAR DOOR ADVISORY LIGHT REMAINED ILLUMINATED.  EXTENDED GEAR USING ALTERNATE LANDING GEAR EXTENSION SYSTEM.  MX REMOVED AND REPLACED LEFT AND RIGHT MLG DOOR SOLENOID SEQUENCE VALVE.  NO DEFECTS NOTED PER AMM 32-31-41-04.
